# SDR 29GA95132042512

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 31,734 hours, 37,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT:3967 GNV/MCO PILOT REPORTED UNSAFE RED GEAR HANDLE LIGHT INFLIGHT.  ADJUSTED RIGHT UP POSITION SWITCH, OPERATIONAL CHECK GOOD.
